# SDR CALA2025020202161

- Difficulty date: January 30, 2025
- Submitted: February 3, 2025
- Operation: Air carrier
- Aircraft: N27959
- Make and model: Boeing 787-9
- Aircraft serial: 36407
- Aircraft time: 44,022 hours, 4,210 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CREW REPORTS SMELL OF SMOKE FROM CELL PHONE AT SEAT 6D. PHONE SMOKE CONTAINED VIA HALLON AND WATER SUPPRESSION METHODS. PHONE CONTAINED IN THERMAL CONTAINMENT BAG. ON ARRIVAL PHONE, PHONE AND THERMAL CONTAINMENT BAG CONFISCATED BY LOCAL FIRE AUTHORITY. SEE PICTURES OF PHONE BURN MARKS UNDER SEAT CUSHION PER CREW WATER WAS UTILIZED ON ECB FOR PROBABLE PHONE FIRE. RECOMMEND THOROUGH INSPECTION OF ECB AND HARNESS AT SEAT 6D FLAGGED FOR SDR. UPLOADING PICTURED R&I SEAT ASSY FOR DAMAGE INSPECTION, NO DAMAGE NOTED, BUT REPLACED SEAT CUSHION ASSY, SEAT BACK COVER ASSY, ALSO REPLACED ECCB FOR PRECAUTIONARY ACTION REF LP# 3718815 & 3722176. OPS RESTORED NORMAL PER CMM25-25-87. ADD EMP:U410943 CONDITIONAL INSPECTION COMPLETED. SMOKE IN CABIN WAS A RESULT OF A CELL PHONE MALFUNCTION. THERMAL CONTAINMENT BAG WAS USED. CREW REPORTS NO FLT DECK INDICATIONS. ITEMS TURNED OFF PER SMOKE, FIRE, FUMES ELIMINATION CHECKLISTS. SEAT WAS REMOVED AND INSPECTED FOR DAMAGE. NO DAMAGE NOTED. ECCB WAS REPLACED AND NO DAMAGE TO HARNESS. CUSHIONS AND SEAT COVERS WERE REPLACED. USED SAFETY EQUIPMENT WAS REPLACED (CONTAINMENT BAG AND FIRE EXT. ). RAN PACKS AND NO ODOR IN AIRCRAFT. REQUESTED CLEANERS AND SHAMPO AREA AR...
